# SDR MALA954349

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 2731241076
- Condition: Cracked
- Location: Ws 66.58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, MECHANICS FOUND TRAILING EDGE OF RT WING RIB (PN 27-31241-076) AT WS 66.58, CRACKED.  COMPLETED REPAIR TO THE TRAILING EDGE OF THE RT WING RIB IAW FAIRCHILD LAR 95-MALA-064 AND SRM.  (X)
